EconPapers    
Economics at your fingertips  
 

The Shapley Value for Stochastic Cooperative Game

Ying Ma, Zuofeng Gao, Wei Li, Ning Jiang and Lei Guo

Modern Applied Science, 2008, vol. 2, issue 4, 76

Abstract: In this paper we extend the notion of Shapley value to the stochastic cooperative games. We give the definition of marginal vector to the stochastic cooperative games and we define the Shapley value for this game. Furthermore, we discuss the axioms of the Shapley value and give the proofs of these axioms.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2438/2287 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2438 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:4:p:76

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:4:p:76